Ver todas las categorías

Robitussin Naturals, Cough Relief & Immune Health - Suplemento dietario, Honey & Elderberry, 8.3 oz

4.6
(297)
Oferta $10.99
Robitussin Naturals, Cough Relief & Immune Health - Suplemento dietario, Honey & Elderberry, 8.3 oz
8.3 oz, .73 lb. N.º de artículo 339539
  • Honey, Ivy Leaf & Zinc soothes cough and supports immune health
  • Made with Real Elderberry
  • Free from artificial colors, flavors, preservatives, drug & alcohol

Delivering trusted cough relief for more than 70 years, Robitussin understands the importance of treating symptoms and feeling confident in the products you use. Trust Robitussin, the #1 cough brand.

CONFIABILIDAD COMPROBADA

Requerimos que todas las vitaminas y suplementos estén probados por terceros para ayudar a garantizar que contengan los ingredientes dietarios que se detallan. Para obtener más información, visite cvs.com/tested-trusted.

Ingredientes

Active Ingredients: Purified Water, <2 % fo Citric Acid

Indicaciones
  • do not take more than 6 doses in any 24-hour period
  • do not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage.
  • measure only with dosing cup provided
  • keep dosing cup with product
  • ml = milliliter
  • this adult product is not intended for use in children under 12 years of age
    Adults and children 12 years and over: 20 ml every 4 hours
    Niños menores de 12 años: no usar

Advertencias

Advertencia sobre la salud hepática: este producto contiene acetaminofén.
Puede sufrir daño hepático grave si toma



  • more than 6 doses in any 24-hour period, which is the maximum daily amount
  • with any other drug containing acetaminophen
  • 3 o más bebidas con alcohol al día mientras usa este producto


Aviso de alergias: el acetaminofén puede causar reacciones graves en la piel.
Los síntomas pueden incluir:



  • enrojecimiento de la piel
  • ampollas
  • erupción


En caso de reacción alérgica, suspender el uso y acudir al médico de inmediato. 
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.



No usar



  • to sedate a child or to make a child sleepy
  • with any other drug containing acetaminophen (prescription or nonprescription). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o farmacéutico.
  • with any other product containing diphenhydramine, even one used on skin


Consulte al médico antes de usarlo si padece



  • liver disease
  • a cough that occurs with too much phlegm (mucus)
  • a breathing problem or chronic cough that lasts or as occurs with smoking, asthma, emphysema or chronic bronchitis
  • if you have glaucoma or difficulty in urination due to enlargement of prostate gland


Consulte a un médico o farmacéutico antes de usar si está



  • taking sedatives or tranquilizers
  • taking the blood thinning drug warfarin
  • taking any other pain reliever/fever reducer


Al utilizar este producto,



  • do not use more than directed
  • marked drowsiness may occur
  • evite las bebidas con alcohol
  • el alcohol, los sedantes y los tranquilizantes pueden agravar la somnolencia
  • tenga cuidado al conducir un vehículo motorizado u operar maquinaria
  • excitability may occur, especially in children


Deje de usarlo y consulte a su médico si



  • pain or cough gets worse or lasts more than 7 days
  • la fiebre empeora o dura más de 3 días
  • presenta enrojecimiento o hinchazón
  • aparecen nuevos síntomas
  • cough comes back or occurs with rash or headache that lasts. Estos podrían ser indicios de una afección grave.
    Si está embarazada o en período de lactancia, consulte a un profesional médico antes de usar.
    Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con el Centro de Control de Intoxicaciones. Prompt medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.
*Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.

4.6
(297)
Oferta $10.99